Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 86, NWS Wichita, KS

May 20, 2013Wilson County, Woodson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 20, 2013, 8:38 AM CDT for Wilson County, Woodson County, Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2013, 8:38 AM CDT (13:38 UTC)
Expired
May 20, 2013, 9:30 AM CDT
In force
52 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Wilson County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 145 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 8:50 AM CDTHAIL 0.885 E Rose, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 1.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WUUS53 KICT 201338
SVRICT
KSC205-207-201430-
/O.NEW.KICT.SV.W.0086.130520T1338Z-130520T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
838 AM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WILSON COUNTY IN SOUTHEAST KANSAS...
  SOUTHEASTERN WOODSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 930 AM CDT

* AT 834 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUFFALO...
  AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NEOSHO FALLS AND ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3763 9553 3757 9595 3779 9596 3803 9552
      3798 9551
TIME...MOT...LOC 1338Z 244DEG 27KT 3775 9568

HAIL...1.25IN
WIND...60MPH

$$

COOK
3 follow-up statements
561 
WWUS53 KICT 201340
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
840 AM CDT MON MAY 20 2013

KSC205-207-201430-
/O.CON.KICT.SV.W.0086.000000T0000Z-130520T1430Z/
WILSON KS-WOODSON KS-
840 AM CDT MON MAY 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WOODSON AND NORTHEASTERN WILSON COUNTIES UNTIL 930 AM CDT...

AT 834 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUFFALO...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN WOODSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3767 9553 3768 9577 3784 9577 3803 9552
      3801 9552 3783 9552
TIME...MOT...LOC 1340Z 244DEG 27KT 3775 9566

HAIL...1.25IN
WIND...60MPH

$$

COOK
768 
WWUS53 KICT 201348
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
848 AM CDT MON MAY 20 2013

KSC205-201358-
/O.CAN.KICT.SV.W.0086.000000T0000Z-130520T1430Z/
WILSON KS-
848 AM CDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WILSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3773 9571 3785 9571 3798 9552 3773 9553
TIME...MOT...LOC 1348Z 243DEG 33KT 3780 9556

$$

KSC207-201430-
/O.CON.KICT.SV.W.0086.000000T0000Z-130520T1430Z/
WOODSON KS-
848 AM CDT MON MAY 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WOODSON COUNTY UNTIL 930 AM CDT...

AT 841 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF BUFFALO...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN WOODSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3773 9571 3785 9571 3798 9552 3773 9553
TIME...MOT...LOC 1348Z 243DEG 33KT 3780 9556

HAIL...1.25IN
WIND...60MPH

$$

COOK
634 
WWUS53 KICT 201357
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
857 AM CDT MON MAY 20 2013

KSC207-201407-
/O.CAN.KICT.SV.W.0086.000000T0000Z-130520T1430Z/
WOODSON KS-
857 AM CDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOODSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3773 9571 3785 9571 3798 9552 3773 9553
TIME...MOT...LOC 1357Z 243DEG 33KT 3784 9547

$$

COOK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 7:32 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 20, 7:32 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
732 AM CDT MON MAY 20 2013

.UPDATE...
ISSUED AT 732 AM CDT MON MAY 20 2013

TSRA CLUSTER HAS RAPIDLY DEVELOPED OVER SE KS FROM SRN WILSON TO
EXTREME NE COWLEY COUNTY. THE STRONGEST CELLS ARE LIKELY TO
PRODUCE HAIL UP TO 2 INCHES IN DIAMETER. AS SUCH HAVE FINE-TUNED
POPS/WX/QPF TO ADDRESS THIS FACET OF THE INHERITED FORECAST I.E.
TO CHANGE WX DESCRIPTOR TO "SCT". REMAINDER OF INHERITED FORECAST
IS UNCHANGED.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 309 AM CDT MON MAY 20 2013

FOCUS WILL BE ON SEVERE WEATHER POTENTIAL THIS AFTERNOON AND TONIGHT
IN SOUTHEASTERN KANSAS.

AN UPPER LEVEL LOW WILL CONTINUE TO CIRCULATE OVER THE NORTHERN
PLAINS TODAY INTO TUESDAY BEFORE SHIFTING EASTWARD WEDNESDAY. A
PACIFIC COLD FRONT IS EXPECTED TO STALL ACROSS EASTERN KS INTO
WESTERN OKLAHOMA. HIGHS IN THE LOW 80S AND SURFACE DEWPOINTS
RECOVERING TO THE MID 60S TO LOW 70S WILL SUPPORT MLCAPE VALUES OF
2000-3000 J/KG SOUTHEAST OF THE FRONT IN THE WARM SECTOR. A MID-
UPPER JET STREAK WILL ROUND THE BASE OF THE UPPER TROUGH...MOVING
ACROSS SOUTHEAST KS AND OKLAHOMA THIS AFTERNOON INTO THIS EVENING.
THIS WILL RESULT IN SOUTHWESTERLY DEEP LAYER SHEAR VECTORS OF
50-65 KT IN THE WARM SECTOR. GIVEN STRONG ENOUGH INSOLATION
OCCURS...ORGANIZED SEVERE THUNDERSTORMS SHOULD INITIATE TOWARD MID
AFTERNOON ALONG/EAST OF THE FRONT. THE MAIN THREATS LOOK TO BE
LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT APPEARS LESSER
THAN SUNDAY PM/EVE...WITH HELICITY AND OTHER TORNADO PARAMETERS
PROGGED TO BE HIGHER TO THE SOUTH AND EAST OF SOUTHEASTERN KANSAS.
FOR TONIGHT...THE RIGHT REAR QUAD OF AN UPPER JET STREAK WILL
TARGET SOUTHWEST MO INTO EASTERN OK...AND PERHAPS FAR SOUTHEAST
KS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN FAR SOUTHEAST
KS...WITH A HIGHER THREAT TO THE SOUTH AND EAST OF THERE. STORM MERGERS
AND A GRADUAL DECREASE IN INSTABILITY SHOULD ALLOW SEVERE WEATHER
TO WANE BY MIDNIGHT.

THUNDERSTORM CHANCES SHOULD END IN THE SOUTHEAST LATER TUESDAY INTO
TUESDAY NIGHT AS THE UPPER TROUGH AND FRONT PUSH EAST.

JMC

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 309 AM CDT MON MAY 20 2013

MID-UPPER RIDGING IS PROGGED TO BUILD ACROSS THE CENTRAL PLAINS
DURING THE PERIOD WITH UPPER TROUGHING OVER THE WESTERN STATES.
LOW-LEVEL MOISTURE/INSTABILITY WILL BEGIN SURGING NORTHWARD ACROSS
THE CENTRAL PLAINS LATE IN THE WEEK INTO THE WEEKEND. WILL MAINTAIN
LOW PROBABILITIES FOR THUNDERSTORMS DURING THE PERIOD...WITH SOME
ISENTROPIC LIFT INDICATED AND THE POSSIBILITY FOR STORMS TO MOVE
EAST OFF THE HIGH PLAINS. ALTHOUGH A STRONG STORM OR TWO WILL BE
POSSIBLE FROM THE DEGREE OF INSTABILITY...THE PATTERN DOES NOT LOOK
AS FAVORABLE FOR WIDESPREAD SEVERE WEATHER AT LEAST UNTIL THE TROUGH
OUT WEST BEGINS MOVING EASTWARD. GRADUAL WARMING TEMPERATURES APPEAR
ON TRACK.

JMC

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 732 AM CDT MON MAY 20 2013

SCT TSRA HAVE QUICKLY REDEVELOPED OVER SE KS ALONG ELEVATED FRONT
EXTENDING FROM NE KS TO THE TX PANHANDLE. THE CLUSTER HAS DEVELOPED
FROM SE GREENWOOD TO NW ELK COUNTY & IS LIKELY TO PRODUCE GOLFBALL
SIZE HAIL AS IT EXPANDS FURTHER ALONG THE BOUNDARY AS THE MORNING.
THE CLUSTER POSES GREATEST RISK TO KCNU & WILL HAVE TO UPDATE THIS
TAF TO ASSIGN "VCTS" TIL ~17Z. STILL ANTICIPATE STG-SVR TSRA TO
FURTHER DEVELOP OVER PRIMARILY SE KS LATE THIS AFTERNOON WITH
COVERAGE INCREASING THIS EVENING. THE OTHER 4 TAFS TO MAINTAIN VFR
STATUS FOR DURATION OF 20/12Z EDITION.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    82  55  77  55 /  20  20  10  10
HUTCHINSON      80  53  76  54 /  20  20  10  10
NEWTON          81  54  76  54 /  20  20  10  10
ELDORADO        82  55  77  55 /  30  30  10  10
WINFIELD-KWLD   84  58  78  55 /  40  40  10  10
RUSSELL         78  50  73  52 /  20  20  10  10
GREAT BEND      78  51  74  53 /  20  20  10  10
SALINA          79  53  75  52 /  20  20  10  10
MCPHERSON       80  53  76  53 /  20  20  10  10
COFFEYVILLE     82  65  79  57 /  80  80  50  10
CHANUTE         82  62  78  56 /  60  70  30  10
IOLA            82  62  78  56 /  50  60  20  10
PARSONS-KPPF    82  63  78  57 /  70  80  40  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ES
Hazardous weather outlook, May 20, 4:27 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
427 AM CDT MON MAY 20 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-210930-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
427 AM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

CLUSTERS OF THUNDERSTORMS ARE LIKELY OVER SOUTHEASTERN KANSAS
EARLY THIS MORNING. THE MAIN THREATS FROM THESE STORMS WILL BE
SMALL HAIL...HEAVY RAINFALL AND LOCALIZED FLOODING.

THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVER SOUTHEAST KANSAS THIS
AFTERNOON AND EVENING. THESE STORMS COULD BE SEVERE WITH THE MAIN
THREATS OF HAIL TO GOLF BALL SIZE...DAMAGING WINDS...AND A LESSER
CHANCE OF A TORNADO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS COULD LINGER IN SOUTHEASTERN KANSAS ON
TUESDAY. SEVERE WEATHER IS NOT EXPECTED.

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM THURSDAY
INTO SUNDAY. A FEW STRONG STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND
EVENING...ROUGHLY EAST OF A LINE...FROM WELLINGTON TO DERBY...TO
MARION.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, May 20, 7:16 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
716 AM CDT MON MAY 20 2013

KSZ069-070-094-201245-
BUTLER-ELK-GREENWOOD-
716 AM CDT MON MAY 20 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER...ELK AND GREENWOOD COUNTIES...

AT 714 AM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 9
MILES SOUTHEAST OF LATHAM...OR 26 MILES SOUTHWEST OF EUREKA...AND
MOVING NORTHEAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3736 9652 3738 9653 3748 9653 3748 9660
      3752 9663 3784 9609 3768 9595 3759 9596
TIME...MOT...LOC 1216Z 240DEG 42KT 3749 9647

ES
Local storm report, May 20, 7:46 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
746 AM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     HAIL             2 W SEVERY              37.62N 96.27W
05/20/2013  E0.50 INCH       GREENWOOD          KS   TRAINED SPOTTER

&&

SGS
Local storm report, May 20, 7:47 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
747 AM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     HAIL             3 E TORONTO             37.79N 95.89W
05/20/2013  E0.25 INCH       WOODSON            KS   TRAINED SPOTTER

&&

SGS
Local storm report, May 20, 7:49 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
749 AM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     HAIL             NNW SEVERY              37.63N 96.23W
05/20/2013  E0.50 INCH       GREENWOOD          KS   TRAINED SPOTTER

&&

SGS
Local storm report, May 20, 8:22 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
822 AM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     HAIL             1 E COYVILLE            37.68N 95.87W
05/20/2013  E0.50 INCH       WILSON             KS   TRAINED SPOTTER

            PEA TO MARBLE SIZE HAIL

&&

SGS
Special weather statement, May 20, 8:29 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
829 AM CDT MON MAY 20 2013

KSZ071-095-201400-
WILSON-WOODSON-
829 AM CDT MON MAY 20 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WILSON AND WOODSON COUNTIES...

AT 823 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES WEST OF BUFFALO...OR 12 MILES SOUTH OF
YATES CENTER...AND MOVING EAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3757 9595 3779 9596 3804 9552 3763 9553
TIME...MOT...LOC 1329Z 253DEG 30KT 3771 9574

COOK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:10 PM CDTSevere Thunderstorm WarningICTMarion50 min
May 19, 7:18 PM CDTSevere Thunderstorm WarningICTAllen, Woodson42 min
May 19, 7:28 PM CDTTornado WarningICTElk47 min
May 19, 7:31 PM CDTSevere Thunderstorm WarningICTCowley44 min
May 19, 7:57 PM CDTTornado WarningICTWilson, Woodson48 min
May 19, 8:14 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley46 min
May 19, 8:33 PM CDTTornado WarningICTAllen, Woodson42 min
May 19, 9:01 PM CDTSpecial Weather StatementICTWilson44 min
May 19, 10:15 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery45 min
May 19, 10:34 PM CDTTornado WarningICTLabette, Montgomery41 min
May 19, 11:06 PM CDTSevere Thunderstorm WarningICTLabette39 min
May 19, 11:41 PM CDTSpecial Weather StatementICTChautauqua49 min
May 20, 12:01 AM CDTSevere Thunderstorm WarningICTChautauqua44 min
May 20, 12:45 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson60 min
May 20, 12:49 AM CDTSpecial Weather StatementICTLabette26 min
May 20, 1:00 AM CDTSpecial Weather StatementICTElk45 min
May 20, 1:10 AM CDTSpecial Weather StatementICTElk35 min
May 20, 2:22 AM CDTAreal Flood WarningICTChautauqua, Labette, Montgomery8 hr
May 20, 3:51 AM CDTSpecial Weather StatementICTChautauqua24 min
May 20, 7:16 AM CDTSpecial Weather StatementICTElk29 min
May 20, 7:24 AM CDTSevere Thunderstorm WarningICTElk, Greenwood66 min
May 20, 7:29 AM CDTSevere Thunderstorm WarningICTWilson, Woodson61 min
May 20, 8:29 AM CDTSpecial Weather StatementICTWoodson31 min
May 20, 8:52 AM CDTSpecial Weather StatementICTAllen53 min
May 20, 8:56 AM CDTSpecial Weather StatementICTAllen64 min
May 20, 1:58 PM CDTFlash Flood WatchICTAllen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more7 hr
May 20, 2:30 PM CDTSpecial Weather StatementICTWilson45 min
May 20, 2:39 PM CDTSpecial Weather StatementICTAllen51 min
May 20, 2:46 PM CDTSevere Thunderstorm WarningICTAllen44 min
May 20, 3:01 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery44 min
May 20, 3:41 PM CDTTornado WarningICTChautauqua, Montgomery49 min
May 20, 3:56 PM CDTSpecial Weather StatementICTAllen34 min
May 20, 4:11 PM CDTSpecial Weather StatementICTWilson34 min
May 20, 4:27 PM CDTTornado WarningICTLabette, Montgomery48 min
May 20, 4:35 PM CDTSpecial Weather StatementICTNeosho55 min
May 20, 4:43 PM CDTSevere Thunderstorm WarningICTMontgomery47 min
May 20, 4:57 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery63 min
May 20, 5:02 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery43 min
May 20, 5:09 PM CDTAreal Flood WarningICTLabette, Montgomery5 hr
May 20, 6:34 PM CDTSpecial Weather StatementICTLabette26 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.